# SDR UALA2012092905522

- Difficulty date: September 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 33,545 hours, 14,875 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP DAMAGED AT THE FIXED L/E DUE TO AIRCRAFT DAMAGE THE EDGE OF THE SKIN IS TORN 1.75 INCH AND BENT UP ALONG 4 INCH.
